# SDR DALA2024091609044

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,801 hours, 45,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: CLEANED EXCESSIVE DRYWALL LIKE DUST FROM 1R PROX SENSORS. ALSO LUBED SAME. 1R DOOR ARMS NML NOW. MEL & PLAC RMVD. M PROC RVSD. REF B757 AMM 25-66. (0555216)
